# SDR 08FDEA01400

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA384717
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  MD10 MODIFICATION ACF FOUND IN AFT CARGO COMPT STA 1857 AT X 30 BEAM FLOOR  WITH DOUBLE HOLE.  REPAIRED FOR SRM 53-60-01 FIG 3 VOL I.
